Nuove gerarchie integrabili e operatori di vertice per algebre di Lie polinomiali

Giovanni Ortenzi

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-A, Issue: 3-1, page 601-604
  • ISSN: 0392-4041

How to cite


Ortenzi, Giovanni. "Nuove gerarchie integrabili e operatori di vertice per algebre di Lie polinomiali." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 601-604. <>.

author = {Ortenzi, Giovanni},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {601-604},
publisher = {Unione Matematica Italiana},
title = {Nuove gerarchie integrabili e operatori di vertice per algebre di Lie polinomiali},
url = {},
volume = {8-A},
year = {2005},

AU - Ortenzi, Giovanni
TI - Nuove gerarchie integrabili e operatori di vertice per algebre di Lie polinomiali
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 601
EP - 604
LA - ita
UR -
ER -


  1. CASATI, P., ORTENZI, G., New Integrable Hierarchies from Vertex Operator Representations of Polynomial Lie Algebras nlin.SI/0405040, di prossima pubblicazione su J. Geom. Phys. Zbl1185.37154MR2171894DOI10.1016/j.geomphys.2005.02.010
  2. DRINFELD, V. G., SOKOLOV, V. V., Lie Algebras and Equations of Korteweg-de Vries Type. J. Sov. Math.30 (1985), 1975-2036. Zbl0578.58040
  3. STANCIU, S., FIGUEROA-O'FARRILL, J., Nonsemisimple Sugawara constructionsPhys. Lett. B327 (1994), 40-46, hep-th/9402035 MR1275570DOI10.1016/0370-2693(94)91525-3
  4. HIROTA, R., HU, X., TANG, X., A vector potential KdV equation and vector Ito equation: soliton solutions, bilinear Backlund transformations and Lax pairsJ. Math. Anal. Appl.288 (2003), no. 1, 326-348. Zbl1055.35100MR2019765DOI10.1016/j.jmaa.2003.08.046
  5. KAC, V. G., Infinite diemsional Lie algebras (third edition) Cambridge University press, Cambridge, 1990. MR1104219DOI10.1017/CBO9780511626234
  6. MIWA, T., JIMBO, M., and DATE, E., Solitons. Differential Equations, Symmetries and Infinite-Dimensional Algebras, Cambridge Tracts in Mathematics, vol. 135, Cambridge University Press, Cambridge, 2000. Zbl0986.37068MR1736222
  7. MEDINA, A., REVOY, P., Algèbres de Lie et produit scalaire invariant. Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 3, 553-561. Zbl0592.17006MR826103
  8. SATO, M., The KP hierarchy and infinite-dimensional Grassmann manifolds. Theta functions–Bowdoin 1987, Part 1 (Brunswick, ME, 1987), 51-66, Proc. Sympos. Pure Math., 49, Part 1, Amer. Math. Soc., Providence, RI, 1989. MR1013125DOI10.1090/pspum/049.1/1013125

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.